# SDR SWAA2022012746377

- Difficulty date: June 25, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 49,976 hours, 28,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO R/H SIDE #2 CAPSTRIP / INSTALLED NEW CAPSTRIP PER AMM 25-52-06
